zbMATH — the first resource for mathematics

Global existence, uniqueness, and asymptotic stability of classical smooth solutions in one-dimensional nonlinear thermoelasticity. (English) Zbl 0481.73009

74F05 Thermal effects in solid mechanics
74B20 Nonlinear elasticity
35B65 Smoothness and regularity of solutions to PDEs
74G30 Uniqueness of solutions of equilibrium problems in solid mechanics
74H25 Uniqueness of solutions of dynamical problems in solid mechanics
35B32 Bifurcations in context of PDEs
Full Text: DOI
[1] Coleman, B. D., Thermodynamics of materials with memory, Archive for Rational Mechanics and Analysis 17 (1964), 1–46. · doi:10.1007/BF00283864
[2] Coleman, B. D., & M. E. Gurtin, Waves in materials with memory, III. Thermodynamic influences on the growth and decay of acceleration waves, Archive for Rational Mechanics and Analysis 19 (1965), 266–298. · Zbl 0244.73018 · doi:10.1007/BF00250214
[3] Coleman, B. D., M. E. Gurtin & I. Herrera R., Waves in materials with memory, I. The velocity of one-dimensional shock and acceleration waves, Archive for Rational Mechanics and Analysis 19 (1965), 1–19. · Zbl 0138.22006 · doi:10.1007/BF00252275
[4] Courant, R., K. O. Friedrichs & H. Lewy, Über die partiellen Differentialgleichungen der mathematischen Physik, Math. Ann. 100 (1928), 32–74. · JFM 54.0486.01 · doi:10.1007/BF01448839
[5] Dafermos, C. M., & J. A. Nohel, Energy methods for nonlinear hyperbolic Volterra integrodifferential equations, Comm. in Partial Differential Equations 4 (1979), 219–278. · Zbl 0464.45009 · doi:10.1080/03605307908820094
[6] Glimm, J., Solutions in the large for nonlinear hyperbolic systems of equations, Comm. Pure and Applied Mathematics 18 (1965), 697–715. · Zbl 0141.28902 · doi:10.1002/cpa.3160180408
[7] Greenberg, J. M., R. C. MacCamy & V. J. Mizel, On the existence, uniqueness and stability of soluti
[8] Klainerman, S., Global existence for nonlinear wave equations, Comm. Pure and Applied Mathematics 33 (1980), 43–101. · Zbl 0405.35056 · doi:10.1002/cpa.3160330104
[9] Klainerman, S., Classical solutions to nonlinear wave equations and nonlinear scattering, to appear Proceedings of I.S.I.M.M. Conference: Trends in Applications of Pure Mathematics in Mechanics (1980). · Zbl 0405.35056
[10] Klainerman, S., & A. Majda, Formation of singularities for wave equations including the nonlinear vibrating string, Comm. Pure and Applied Mathematics 33 (1980), 241–263. · Zbl 0443.35040 · doi:10.1002/cpa.3160330304
[11] Lax, P. D., Development of singularities of solutions of nonlinear hyperbolic differential equations, J. Math. Physics 5 (1964), 611–613. · Zbl 0135.15101 · doi:10.1063/1.1704154
[12] Lions, J. L., & E. Magenes, Non-homogeneous boundary value problems and applications, Vol. 1., Springer-Verlag: Berlin, Heidelberg, New York (1972). · Zbl 0223.35039
[13] MacCamy, R. C., A model for one-dimensional, nonlinear viscoelasticity, Quarterly of Applied Mathematics 35 (1977), 21–33. · Zbl 0355.73041 · doi:10.1090/qam/478939
[14] MacCamy, R. C., & V. J. Mizel, Existence and non-existence in the large of solutions of quasilinear wave equations, Archive for Rational Mechanics and Analysis 25 (1967), 299–320. · Zbl 0146.33801 · doi:10.1007/BF00250932
[15] Matsumura, A., Global existence and asymptotics of the solutions of the second-order quasilinear hyperbolic equations with first order dissipation, Publications Research Institute Mathematical Sciences, Kyoto University, Series A 13 (1977), 349–379. · Zbl 0371.35030 · doi:10.2977/prims/1195189813
[16] Nishida, T., Global smooth solutions for the second, order quasilinear wave equation with first order dissipation, unpublished note (1975).
[17] Nishida, T., Nonlinear hyperbolic equations and related topics in fluid dynamics, Publications Mathématiques D’Orsay 78.02, Université de Paris-Sud, Département de Mathématique, (1978).
[18] Schauder, J., Das Anfangswertproblem einer quasilinearen hyperbolischen Differentialgleichung zweiter Ordnung in beliebiger Anzahl von unabhängigen Veränderlichen, Fund. Math. 24 (1935), 213–246. · Zbl 0011.35202 · doi:10.4064/fm-24-1-213-246
[19] Sobolev, S. L., Sur les équations aux dérivées partielles hyperboliques nonlinéaires, Rome: Edizioni Cremonese (1961).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.